# SDR CALA0100913

- Difficulty date: October 1, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N14335
- Make and model: Boeing 7373T0
- Aircraft serial: 23573
- Aircraft time: 46,687 hours, 24,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Sta 312-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L-1 DOORWAY ANGLE CORRODED AT STA 312-344, LBL 60. THE ANGLE WAS REMOVED AND REPLACED IAW SRM 51-10-02.
